# SDR N6WA20251218605

- Difficulty date: June 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N513GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10015
- Aircraft time: 34,114 hours, 27,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME FS521.00 BETWEEN STR 26L TO 26R. REPAIRED IAW EO C550-53MR-033 AND MHIRJ REO 690-53-00-028
